# SDR AALA202205314262

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N729AN
- Make and model: Boeing 777323
- Aircraft serial: 33127
- Aircraft time: 32,609 hours, 3,804 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE ALARM FOR LAVATORY 4LF WENT OFF, SMOKE WAS VISIBLE. CHECKED LAVATORY NO SIGNS OF SMOKE OR BURNING SMELL, SMOKE DETECTOR TEST OK PER AMM 26-13-00.
